# SDR ZZDA2008024

- Difficulty date: June 25, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R-1 DOOR INOP (CEILING).  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSEMBLY.  OPS CHECKED NORMAL.  REF AMM 33-51.
